On a Posterior Predictive Density Sample Size Criterion
Theodoros Nicoleris and
Stephen G. Walker
Scandinavian Journal of Statistics, 2006, vol. 33, issue 2, 209-218
Abstract:
Abstract. Let Ω be a space of densities with respect to some σ‐finite measure μ and let Π be a prior distribution having support Ω with respect to some suitable topology. Conditional on f, let Xn = (X1 ,…, Xn) be an independent and identically distributed sample of size n from f. This paper introduces a Bayesian non‐parametric criterion for sample size determination which is based on the integrated squared distance between posterior predictive densities. An expression for the sample size is obtained when the prior is a Dirichlet mixture of normal densities.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9469.2006.00462.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:33:y:2006:i:2:p:209-218
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898
Access Statistics for this article
Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist
More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().